umu.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
The unconditional distributions of the OLS, TSLS and LIML estimators in a simple structural equations model
Umeå universitet, Samhällsvetenskapliga fakulteten, Handelshögskolan vid Umeå universitet, Nationalekonomi.ORCID-id: 0000-0002-1377-9469
2019 (engelsk)Inngår i: Econometric Reviews, ISSN 0747-4938, E-ISSN 1532-4168, Vol. 38, nr 2, s. 208-247Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

The exact distributions of the standard estimators of the structural coefficients in a linear structural equations model conditional on the exogenous variables have been shown to have some unexpected and quirky features. Since the argument for conditioning on exogenous (ancillary) variables has been weakened over the past 20 years by the discovery of an “ancillarity paradox,” it is natural to wonder whether such finite sample properties are in fact due to conditioning on the exogenous variables. This article studies the exact distributions of the ordinary least squares (OLS), two-stage least squares (TSLS), and limited information maximum likelihood (LIML) estimators of the structural coefficients in a linear structural equation without conditioning on the exogenous variables.

sted, utgiver, år, opplag, sider
Philadelphia: Taylor & Francis, 2019. Vol. 38, nr 2, s. 208-247
Emneord [en]
Exact distribution, limited information maximum likelihood, linear structural equations, ordinary least squares, two-stage least squares
HSV kategori
Forskningsprogram
ekonometri
Identifikatorer
URN: urn:nbn:se:umu:diva-131480DOI: 10.1080/07474938.2016.1261072ISI: 000465616100005OAI: oai:DiVA.org:umu-131480DiVA, id: diva2:1074372
Tilgjengelig fra: 2017-02-15 Laget: 2017-02-15 Sist oppdatert: 2019-05-27bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Forchini, Giovanni

Søk i DiVA

Av forfatter/redaktør
Forchini, Giovanni
Av organisasjonen
I samme tidsskrift
Econometric Reviews

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 293 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf